# SDR UIEA2021092702130

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Transmitter
- Part number: 95N6088
- Part serial: NSN
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIXED ELT FAILS GPS TEST. TRANSFERRED TO MDDR 154060, DDG 25-23-10-02C, CAT D. MAINT ACTIONS COMPLETED. DUE 22 JAN 22 PLACARD INSTALLED.  30SEP21 - LP 1314601 - ITEM 8 -  IAH - REMOVED AND REPLACED FIX ELT. IAW AMM 25-63-03. OPS CHECK NORMAL. THIS CLEARS MDDR #154060. PLACARD REMOVED. LC@0050Z
